# SDR 20010320CW004

- Difficulty date: February 20, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N195JA
- Make and model: Cessna 190
- Aircraft serial: 7504
- Engine: Jacobs R7559
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bracket
- Part number: 03227091
- Condition: Corroded
- Location: Engine
- Part time: 3,800 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE BRACKETS ARE MADE OF MAGNESIUM AND ARE CORRODING SEVERELY AND CRACKING AT THE MOUNTING FEET AND THE MAIN BEARING BOSS.  SUGGEST DYE PENETRANT CHECK WITH PAINT REMOVED,  AT EACH ANNUAL INSPECTION.  REPLACE WITH AIRWORTHY BRACKETS OR STC ALUMINUM BRACKETS.
